Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 45, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Sep 8, 2014, 9:08 AM PDT for Riverside County, San Diego County, California. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2014, 9:08 AM PDT (16:08 UTC)
- Expired
- Sep 8, 2014, 2:00 PM PDT
- In force
- 5 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Riverside County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 91 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 4.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2510 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
168
WGUS56 KSGX 081608
FFWSGX
CAC065-073-081900-
/O.NEW.KSGX.FF.W.0045.140908T1608Z-140908T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
908 AM PDT MON SEP 8 2014
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
NORTHEASTERN SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE CITY OF BORREGO SPRINGS...
* UNTIL NOON PDT
* AT 900 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM 10 MILES NORTHWEST OF BORREGO
SPRINGS...MOVING NORTHEAST AT 5 MPH. RAINFALL RATES ASSOCIATED
WITH THIS THUNDERSTORM ARE RANGING BETWEEN 1.5 AND 2 INCHES PER
HOUR...AND RUNOFF ASSOCIATED WITH THIS THUNDERSTORM WILL LIKELY
DRAIN INTO BORREGO SPRINGS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANTA
ROSA MOUNTAIN AND OASIS.
LAT...LON 3322 11658 3358 11653 3364 11630 3351 11606
3348 11606 3345 11604 3342 11603 3342 11608
3322 11607 3315 11609 3315 11639
$$
PALMER3 follow-up statements
575
WGUS76 KSGX 081736
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1036 AM PDT MON SEP 8 2014
CAC065-073-081900-
/O.CON.KSGX.FF.W.0045.000000T0000Z-140908T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-RIVERSIDE CA-
1036 AM PDT MON SEP 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON PDT FOR SOUTH
CENTRAL RIVERSIDE AND NORTHEASTERN SAN DIEGO COUNTIES...
AT 1024 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN PRODUCING FLASH FLOODING. THUNDERSTORMS CONTINUE
TO REGENERATE EAST OF NORTHEAST AND EAST OF BORREGO SPRINGS...WITH
RAINFALL RATES STILL IN EXCESS OF AN INCH PER HOUR. RUNOFF FROM
THESE THUNDERSTORMS WILL LIKELY PRODUCE FLASH FLOODING ALONG THE
DESERT SLOPES AND INTO BORREGO SPRINGS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANTA
ROSA MOUNTAIN AND OASIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3322 11658 3358 11653 3364 11630 3351 11606
3348 11606 3345 11604 3342 11603 3342 11608
3322 11607 3315 11609 3315 11639
$$
PALMER377
WGUS56 KSGX 081849 RRA
FFWSGX
CAC065-073-082100-
/O.EXT.KSGX.FF.W.0045.000000T0000Z-140908T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1149 AM PDT MON SEP 8 2014
THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
NORTHEASTERN SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...
THIS INCLUDES THE CITY OF BORREGO SPRINGS...
* UNTIL 200 PM PDT
* AT 1142 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE THUNDERSTORMS OVER NORTHEAST SAN DIEGO
COUNTY...AND FLASH FLOODING FROM PERSISTENT HEAVY RAINS REMAINS
POSSIBLE ALONG HIGHWAY S-22 AND IN BORREGO SPRINGS.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANTA
ROSA MOUNTAIN AND OASIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3322 11658 3358 11653 3364 11630 3351 11606
3348 11606 3345 11604 3342 11603 3342 11608
3322 11607 3315 11609 3315 11639
$$
HARRISON087
WGUS76 KSGX 082057
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
157 PM PDT MON SEP 8 2014
CAC065-073-082104-
/O.EXP.KSGX.FF.W.0045.000000T0000Z-140908T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-RIVERSIDE CA-
157 PM PDT MON SEP 8 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM PDT FOR SOUTH
CENTRAL RIVERSIDE AND NORTHEASTERN SAN DIEGO COUNTIES...
THE THUNDERSTORM THAT PRODUCED FLASH FLOODING HAS DISSIPATED...NO
ADDITIONAL RAINFALL OCCURRING AT THIS TIME. HOWEVER...RUNOFF FROM
THE EARLIER THUNDERSTORM WILL CONTINUE TO FLOW ACROSS PORTIONS OF
THE SOUTH CENTRAL RIVERSIDE COUNTY AND NORTHEASTERN SAN DIEGO
COUNTY...POTENTIALLY INCLUDING BORREGO SPRING THROUGH THE NEXT
SEVERAL HOURS. SOME ROADS MAY CONTINUE TO BE FLOODED...SO TURN
AROUND DONT DROWN.
LAT...LON 3322 11658 3358 11653 3364 11630 3351 11606
3348 11606 3345 11604 3342 11603 3342 11608
3322 11607 3315 11609 3315 11639
$$
PALMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 9:07 AM PDT, 1 minute earlier.
Area forecast discussion, Sep 8, 9:07 AM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
907 AM PDT MON SEP 8 2014
.SYNOPSIS...
MORNING SHOWERS OVER THE COAST AND VALLEYS SHOULD DIMINISH THROUGH
THE DAY...WITH THUNDERSTORM ACTIVITY FOCUSED OVER THE
MOUNTAINS...DESERTS AND INLAND EMPIRE LATE THIS MORNING THROUGH
EARLY EVENING. HOWEVER...THERE IS A SLIGHT CHANCE OF SHOWER AND
THUNDERSTORM ACTIVITY TONIGHT INTO TOMORROW MORNING...INCLUDING THE
COAST AND VALLEYS. MONSOONAL MOISTURE WILL REMAIN IN PLACE
TUESDAY...WITH AFTERNOON AND EARLY EVENING THUNDERSTORMS POSSIBLE IN
THE MOUNTAINS AND DESERTS. DRYING WITH NEAR TO SLIGHTLY ABOVE NORMAL
SEASONAL TEMPERATURES IS EXPECTED FOR WEDNESDAY INTO NEXT WEEKEND.
WEAK EASTERLY MID LEVEL FLOW COULD BRING SOME MOISTURE AND AFTERNOON
CLOUDS TO THE MOUNTAINS AT TIMES FROM WEDNESDAY INTO NEXT WEEKEND.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
RADAR IMAGERY THIS MORNING SHOWED THUNDERSTORMS PRODUCING VERY HEAVY
RAIN MOVING DOWN THE COACHELLA VALLEY...WITH NUMEROUS REPORTS OF
FLOODING IN THAT AREA. A THOUSAND PALMS RAIN GAGE REPORTED 1.85
INCHES OF RAINFALL IN A 2 HOUR PERIOD...AND AGAVE HILL REPORTED 1.61
INCHES IN JUST A HALF HOUR. THE 12Z MIRAMAR SOUNDING SHOWS LOOKS
PRETTY STABLE...WITH NO CAPE...A LIFTED INDEX OF 3.8...AND A DECENT
CAPPING INVERSION AT AROUND 450 MB. HOWEVER...THE MOUNTAINS AND
DESERTS HAVE MORE SIGNIFICANT INSTABILITY...AS IS APPARENT FROM THE
THUNDERSTORM ACTIVITY IN THE COACHELLA VALLEY THIS MORNING...AND THE
SPC MESOANALYSIS SHOWING MOST UNSTABLE CAPE NEAR 1000 J/KG IN THOSE
AREAS. RADAR ALSO SHOWS NORTHWARD MOVING LIGHT TO LOCALLY MODERATE
SHOWERS MOVING OVER L.A. COUNTY...ORANGE COUNTY...THE INLAND EMPIRE
AND THE SAN BERNARDINO COUNTY MOUNTAINS. THERE IS PLENTY OF MOISTURE
OVER THE REGION AGAIN TODAY...ESPECIALLY IN THE DESERTS WHERE LA
QUINTA WAS SHOWING A PRECIPITABLE WATER OF 2.5 INCHES. THE
SOUTHWESTERLY FLOW THAT IS STARTING TO OCCUR OVER THE AREA SHOULD
FOCUS THUNDERSTORM ACTIVITY LATE THIS MORNING INTO THE AFTERNOON
OVER THE MOUNTAINS AND DESERTS...ALTHOUGH THERE IS A CHANCE THAT THE
ELSINORE CONVERGENCE ZONE IN THE INLAND EMPIRE COULD SPARK AGAIN.
SLOW MOVING STORMS TODAY SHOULD ENHANCE THE FLASH FLOOD THREAT. THE
FLASH FLOOD WATCH FOR THE MOUNTAINS...DESERTS...AND THE INLAND
EMPIRE CONTINUES THROUGH 8 PM TONIGHT.
THUNDERSTORM ACTIVITY SHOULD DIMINISH THIS EVENING AS SURFACE
HEATING DISSIPATES...BUT THE NAM4 DOES SHOW SOME POSSIBLE NOCTURNAL
THUNDERSTORM/SHOWER ACTIVITY OVER SAN DIEGO COUNTY AND EASTERN
PORTIONS OF RIVERSIDE AND SAN BERNARDINO COUNTIES TONIGHT INTO
TOMORROW MORNING.
WATER VAPOR IMAGERY INDICATES A SUBTLE UPPER LEVEL WAVE MOVING OVER
THE AREA FROM THE SOUTHWEST...WHICH IS LIKELY WHAT SPARKED THE
NOCTURNAL THUNDERSTORMS OVER THE DESERTS THIS MORNING.
MEANWHILE...THE LOW PRESSURE CIRCULATION FROM POST-TROPICAL CYCLONE
NORBERT IS CURRENTLY OFF THE NORTH-CENTRAL BAJA COAST...A TROUGH IS
ALONG THE NORTHERN CALIFORNIA COAST...AND A LARGE WEST-TO-EAST
ORIENTED RIDGE REMAINS OVER THE EXTREME SOUTHERN UNITED STATES.
THROUGH TUESDAY NIGHT...THE TROUGH WILL MOVE INLAND...AND THE
REMNANT CIRCULATION FROM NORBERT WILL MOVE INLAND OVER NORTHERN
BAJA...AND THE RESULTING WESTERLY FLOW OVER THE AREA WILL BRING
DRYING OVER THE AREA. HOWEVER...THERE SHOULD STILL BE ENOUGH
MOISTURE AND MAYBE JUST ENOUGH INSTABILITY FOR SOME THUNDERSTORMS
OVER MOUNTAINS AND DESERTS TOMORROW AFTERNOON. THE FLASH FLOODING
THREAT WILL NOT BE VERY HIGH HOWEVER...DUE TO THE DECREASE IN
MOISTURE AND FASTER MOVING STORMS.
WEDNESDAY INTO THURSDAY...A WEAK UPPER LOW SPLITS OUT FROM THE
TROUGH TO THE NORTH. HOWEVER...A WARMING TREND SHOULD COMMENCE...AS
MODELS SHOW 850 MB TEMPERATURES RISING. ALSO...ALTHOUGH MOISTURE IS
LESS AND THE ATMOSPHERE IS MORE STABLE...SOME CLOUDS ARE LIKELY TO
FORM OVER THE MOUNTAINS AND DESERTS DURING THE AFTERNOON HOURS.
NIGHT AND MORNING MARINE LAYER CLOUDS/FOG MAY RETURN TO THE COAST
AS WELL.
HIGH PRESSURE TO THE EAST MAY EXPAND INTO SOUTHERN CALIFORNIA
FRIDAY INTO THE WEEKEND...RESULTING IN DAY-TIME HIGH TEMPERATURES
SLIGHTLY ABOVE NORMAL AND NIGHT AND MORNING STRATUS/FOG ALONG THE
COAST. GFS AND ECMWF INDICATE THAT EASTERLY MONSOONAL FLOW MAY
RETURN SATURDAY INTO EARLY NEXT WEEK...WHICH COULD BRING AFTERNOON
AND EARLY EVENING THUNDERSTORMS TO THE MOUNTAINS AND DESERTS.
&&
.AVIATION...
081500Z...COAST/VALLEYS...SCT LOW CLOUDS WITH BASES AROUND 800 FT
MSL AT THE IMMEDIATE COAST...AND PATCHY FOG WITH VIS 3-5SM. LOW CIGS
AND REDUCED VIS UNLIKELY TO IMPACT COASTAL TAF SITES TODAY.
ISOLD/SCT SHOWERS/TSTMS OVER INLAND VALLEYS THROUGH THIS AFTERNOON
COULD IMPACT KONT WITH GUSTY AND ERRATIC WINDS AS WELL AS REDUCED
VIS AT TIMES. OTHERWISE SCT-BKN CLOUDS LAYERED FROM 7000 FT TO 35000
FT THROUGH TONIGHT. BKN-OVC CIGS WITH BASES 2000-3000 FT MSL COULD
RETURN TO COASTAL TAF SITES AFT 09Z TUE...BUT CONFIDENCE IS LOW TO
MODERATE.
MTNS/DESERTS...SCT-BKN 8000 FT LAYERED TO 40000 FT WITH ISOLATED
TSTMS/SHOWERS THROUGH TODAY. TSTMS LIKELY TO IMPACT KPSP AND KTRM
WITH GUSTY/ERRATIC WINDS AND PERIODS OF REDUCED VIS. TSTMS WILL
DISSIPATE AFT 03Z TUE.
&&
.MARINE...
800 AM...THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS/SHOWERS THIS
MORNING. OTHERWISE...NO SIGNIFICANT MARINE WEATHER EXPECTED THROUGH
SATURDAY.
&&
.BEACHES...
800 AM...ELEVATED SURF AND STRONG RIP CURRENTS WILL CONTINUE THROUGH
TONIGHT DUE TO A 4-6 FOOT SOUTH SWELL WITH A 15 SECOND PERIOD. SETS
TO 7 FEET WILL BE POSSIBLE...MAINLY ON SOUTH-FACING BEACHES. A
BEACH HAZARD STATEMENT REMAINS IN EFFECT THROUGH TONIGHT.
&&
.SKYWARN...
SKYWARN ACTIVATION IS REQUESTED TODAY.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE APPLE AND LUCERNE
VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY MOUNTAINS...
SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO COUNTY
DESERTS...SAN DIEGO COUNTY MOUNTAINS.
BEACH HAZARDS STATEMENT THROUGH LATE TONIGHT FOR THE BEACHES IN
THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
AREAS.
FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH THIS
EVENING FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE.
PZ...NONE.
&&
PUBLIC...HARRISON
AVIATION/MARINE/BEACHES...PGIn the hours before
Local storm report, Sep 8, 7:42 AM PDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
742 AM PDT MON SEP 8 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HEAVY RAIN 3 WSW LA QUINTA 33.65N 116.34W
09/08/2014 M1.61 INCH RIVERSIDE CA MESONET
THE ALERT GAGE AT AGAVE HILL, WEST AND
UPHILL OF LA QUINTA, RECORDED 1.61 INCHES OF
RAIN IN THE PAST HALF HOUR.
&&
TSLocal storm report, Sep 8, 7:43 AM PDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
743 AM PDT MON SEP 8 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN THOUSAND PALMS 33.82N 116.38W
09/08/2014 M1.54 INCH RIVERSIDE CA MESONET
THE ALERT GAGE AT THOUSAND PALMS NE RECORDED
1.54 INCHES OF RAIN IN THE PAST HOUR.
&&
TSLocal storm report, Sep 8, 8:10 AM PDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
810 AM PDT MON SEP 8 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM FLASH FLOOD 1 NW BERMUDA DUNES 33.76N 116.30W
09/08/2014 RIVERSIDE CA LAW ENFORCEMENT
CHP REPORTED FLOODING ON INTERSTATE 10
WESTBOUND AT WASHINGTON AND MONTERREY
STREETS., FLOODING SIGNS BEING PLACED AT
BOTH LOCATIONS. 4-5 VEHICLES VEHICLES
SUBMERGED IN 3 TO 4 FEET OF WATER AT THE
INTERSECTION OF WASHINGTON STREET AND
COUNTRY CLUB DRIVE.
&&
TSLocal storm report, Sep 8, 8:28 AM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
828 AM PDT MON SEP 8 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN 3 SW INDIAN WELLS 33.67N 116.38W
09/08/2014 E2.71 INCH RIVERSIDE CA MESONET
THE BEAR CREEK ALERT GAGE RECORDED 2.71
INCHES OF RAIN IN THE LAST HOUR.
&&
TSLocal storm report, Sep 8, 8:44 AM PDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
844 AM PDT MON SEP 8 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HEAVY RAIN 2 NE LA QUINTA 33.68N 116.27W
09/08/2014 M2.84 INCH RIVERSIDE CA TRAINED SPOTTER
WIDESPREAD WATER ON ROADWAYS. HEAVY RAIN
DURATION 1 HOUR.
&&
PGLocal storm report, Sep 8, 8:49 AM PDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
849 AM PDT MON SEP 8 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM FLASH FLOOD 1 NW BERMUDA DUNES 33.76N 116.30W
09/08/2014 RIVERSIDE CA LAW ENFORCEMENT
CHP REPORTED FLOODING OF THE #1 AND #2 LANES
ON INTERSTATE 10 WESTBOUND AT WASHINGTON AND
MONTERREY STREETS., FLOODING SIGNS BEING
PLACED AT BOTH LOCATIONS. 4-5 VEHICLES
VEHICLES SUBMERGED IN 3 TO 4 FEET OF WATER
AT THE INTERSECTION OF WASHINGTON STREET AND
COUNTRY CLUB DRIVE. SOUTHBOUND INDIAN CANYON
ROAD IS ALSO CLOSED AT I-10.
&&
TSThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 5:16 AM PDT | Areal Flood Advisory | SGX | Riverside | 3 hr |
| Sep 8, 5:51 AM PDT | Flash Flood Warning | SGX | Riverside | 3 hr |
| Sep 8, 7:09 AM PDT | Flash Flood Warning | SGX | Riverside | 7 hr |
| Sep 8, 8:44 AM PDT | Flash Flood Warning | SGX | Riverside | 2 hr |
| Sep 8, 11:49 AM PDT | Flash Flood Warning | SGX | San Bernardino | 3 hr |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.